Volume 14 Number 6
Download current issue
Download complete current issue. For Screen
For Printing
Recent Issues

Volume 14
Issue 6, 1331–1667
Issue 5, 1055–1329
Issue 4, 815–1054
Issue 3, 545–813
Issue 2, 275–544
Issue 1, 1–274

Volume 13, 10 issues

Volume 12, 10 issues

Volume 11, 10 issues

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the Journal
Editorial Board
Editors' Interests
Submission Guidelines
Submission Form
Editorial Login
Ethics Statement
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Author Index
To Appear
Other MSP Journals
Author Index – K
Kahle, Thomas
Decompositions of commutative monoid congruences and binomial ideals
Kahn, Bruno
Classes de cycles motiviques étales
Kaletha, Tasho
Genericity and contragredience in the local Langlands correspondence
Kaliman, Shulim
Proper G_a-actions on \C^4 preserving a coordinate
Kamnitzer, Joel
Yangians and quantizations of slices in the affine Grassmannian
Kane, Daniel
On the ranks of the $2$-Selmer groups of twists of a given elliptic curve
Kappen, Christian
Analytic functions on tubes of non-Archimedean analytic spaces
Kårström, Johan
A new approach to Kostant's problem
Karu, Kalle
Bivariant Algebraic Cobordism
Kass, Jesse
The geometry and combinatorics of cographic toric face rings
Two ways to degenerate the Jacobian are the same
Kassel, Christian
Algebraicity of the zeta function associated to a matrix over a free group algebra
Katz, Eric
Piecewise polynomials, Minkowski weights, and localization on toric varieties
Kawaguchi, Shu
Local and global canonical height functions for affine space regular automorphisms
Kazhdan, David
The Tannakian formalism and the Langlands conjectures
Keating, Jonathan
Squarefree polynomials and M\"obius values in short intervals and arithmetic progressions
Variance of arithmetic sums and $L$-functions in $\mathbb{F}_q[t]$
Kedlaya, Kiran
On Families of (Phi,Gamma)-modules
Swan conductors for p-adic differential modules, I: A local construction
Keilberg, Marc
On tensor factorizations of Hopf algebras
Kelly, Shane
Differential forms in positive characteristic II: cdh-descent via functorial Riemann-Zariski spaces
Kerz, Moritz
Lefschetz theorem for abelian fundamental group with modulus
Khan, Rizwanur
Nonvanishing of Dirichlet L-functions
Khare, Apoorva
Homogeneous length functions on groups
Khoroshkin, Anton
Shuffle algebras, homology, and consecutive pattern avoidance
Kim, Chan-Ho
Variation of anticyclotomic Iwasawa invariants in Hida families
Kings, Guido
The Maillot-Rössler current and the polylogarithm on abelian schemes
Kinser, Ryan
Actions of some pointed Hopf algebras on path algebras of quivers
Idempotents in representation rings of quivers
Kiraly, Franz
Group actions of prime order on local normal rings
Kirby, Jonathan
Finitely presented exponential fields
Pseudo-exponential maps, variants, and quasiminimality
Kisilevsky, Hershy
On the minimal ramification problem for semiabelian groups
Kıral, Eren
The Voronoi formula and double Dirichlet series
Kleppe, Jan
Ideals generated by submaximal minors
Kleshchev, Alexander
Generalized Schur algebras
Small dimension projective representations of symmetric and alternating groups
Kloosterman, Remke
The zeta-function of monomial deformations of Fermat hypersurfaces
Klüners, Jürgen
On the Spiegelungssatz for the 4-Rank
Klurman, Oleksiy
On the orbits of multiplicative pairs
Klys, Jack
The distribution of p-torsion in degree p cyclic fields
Knop, Friedrich
Localization of spherical varieties
Kohl, Timothy
Hopf-Galois structures arising from groups with unique subgroup of order p
Regular permutation groups of order {\slshape mp} and Hopf Galois structures
Kollár, János
Diophantine subsets of function fields of curves
Kontogeorgis, Aristides
On the tangent space of the deformation functor of Curves with Automorphisms
Korchmáros, Gábor
Ordinary algebraic curves with many automorphisms in positive characteristic
Kovács, Sándor
Inversion of adjunction for rational and Du Bois pairs
Kowalski, Emmanuel
New equidistribution estimates of Zhang type
Kowalski, Piotr
Difference modules and difference cohomology
Koymans, Peter
The 16-rank of $\mathbb{Q}(\sqrt{-p})$
Kramer, Kenneth
Certain abelian varieties bad at only one prime
Kraus, Alain
Le théorème de Fermat sur certains corps de nombres totalement réels
Krause, Henning
Complexes of injective kG-modules
Kravchenko, Rostyslav
On the smallest number of generators and the probability of generating an algebra
Kret, Arno
Galois-generic points on Shimura varieties
Krishna, Amalendu
A moving lemma for relative 0-cycles
Higher Chow groups of varieties with group action
Moving lemma for additive higher Chow groups
Torsion in the 0-cycle group with modulus
Krishna, Rahul
A new proof of the Waldspurger formula I
Krishnamoorthy, Raju
Correspondences without a core
Kriz, Daniel
Generalized Heegner cycles at Eisenstein primes and the Katz $p$-adic $L$-function
Krone, Robert
Noetherianity for infinite-dimensional toric varieties
Krumm, David
A finiteness theorem for specializations of dynatomic polynomials
Külshammer, Burkhard
Group algebra extensions of depth one
Kumar, Abhinav
K3 surfaces and equations for Hilbert modular surfaces
Multiplicative excellent families of elliptic surfaces of type $E_7$ or $E_8$
Künnemann, Klaus
A tropical approach to non-archimedean Arakelov geometry
Kurihara, Masato
On Iwasawa theory, zeta elements for $\mathbb{G}_m$, and the equivariant Tamagawa number conjecture
Kurinczuk, Robert
$\ell$-modular representations of unramified $p$-adic U(2,1)
Kurlberg, Pär
On a problem of Arnold: The average multiplicative order of a given integer
Küronya, Alex
Local positivity of linear series on surfaces
Kustin, Andrew
The equations defining blowup algebras of height three Gorenstein ideals
Kuznetsov, Alexander
Coble fourfold, $S_6$-invariant quartic threefolds, and Wiman-Edge sextics